# SDR HEEA086638

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 13,255 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A758
- Condition: Debonded
- Location: Main Rotor
- Part time: 14,633 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FRETTING PADS IS UNBONDED, THE TRAILING EDGE POCKET AT THE ROOT HAS WATER TRAPPED INSIDE. SENT TO ROTOR BLADES, INC. FOR INSPECTION AND REPAIR.
